# SDR USAABB02124

- Difficulty date: July 27, 2002
- Submitted: September 12, 2002
- Operation: Air carrier
- Aircraft: N618AU
- Make and model: Boeing 757225
- Aircraft serial: 22210
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 873100151REV12
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOS - FOUND THE TWO AISLE EMERGENCY LIGHTS AT SEAT ROW 4D INOPERATIVE.  MAINTENANCE REPLACED THE LIGHT ASSEMBLY AT SEAT ROW 4D.  OPERATIONAL CHECK GOOD. (M)
